# SDR ASAA2019050729395

- Difficulty date: May 7, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,418 hours, 10,432 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 11876920, ACCOMPLISH #2 ENGINE EGT PROBE CLEANING. ACCOMPLISH EEC BITE TEST BETWEEN 10-20 CYCLES DURING RETEST IF FAULT EXISTS ON ANY OF THE LAST TEN LEGS PERFORM ELECTRICAL CHECKS ON ASSOCIATED SECTOR AND HARNESSES WITH IN 5 DAYS. GROUNDED - YES. INTERROGATED FMC. T49.5 S2 PROBE READS 3 DEGREES C. ALL OTHER PROBES READ ABOUT 170 DEGREES . PERFORMED ELECTRICAL TESTS OF THE EGT SYSTEM IAW AMM 77-21-01-200-801. T49.5 S2 PROBE IS OUT OF LIMITS. REMOVED AND REPLACED T49.5 S2 BOTTOM RIGHT PROBE IAW AMM 77-21-01/400. S1 31.1, S2 16.3, S3 24.8, S4 35.7. FINAL TEMPERATURES ARE WITHIN LIMITS. THIS CLEARS PLT. T49.5 S2 PROBE IS OUT OF LIMITS. REMOVED AND REPLACED T49.5 S2 BOTTOM RIGHT PROBE IAW AMM 77-21-01/400. S1 31.1, S2 16.3, S3 24.8, S4 35.7. FINAL TEMPERATURES ARE WITHIN LIMITS.
